# SDR DALA2021122308027

- Difficulty date: December 19, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 51,869 hours, 27,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT ATTENDANT REPORT- SEAT 11D FLOOR PROXIMITY EVERGENCY ESCAPE PATH MARKING SYSTEM LIGHT ASSY MISSING/INOP. FWD TO MCO AND PLACARD PER MEL 33-50-03A. NEEDS LIGHT ASSY AND SEAT SIDE PLASTIC COVER REPAIR. CONNECTOR IS STOWED. REPLACED EMERGENCY LIGHT AT 11D REF A319 CMM 25-22-53. OPS CHECK GOOD. MEL PLACARD REMOVED . M PROCEDURES REVERSED. (LP# 7977858)
